# SDR SWAA2023020901139

- Difficulty date: February 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N8748Q
- Make and model: Boeing 737-8
- Aircraft serial: 61871
- Aircraft time: 5,808 hours, 2,500 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS: COCKPIT FLASHLIGHT INOP.<[01] REMOVED AND REPLACED HANDLIGHT ASSY; BATTERY AND SEAL PER AMM. 25-64-00
